MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM05020013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used a hawkone and a 5 x 100 in.Pact admiral during treatment of a moderately calcified plaque lesion in the right proximal sfa with 80% stenosis.The vessel diameter and lesion length are 5.5mm and 80mm respectively.The vessel is little tortuous a non medtronic 6fr sheath, medtronic 0.014 guide wire and 5mm spider fx were used.A small dissection was noticed at the target lesion post hawk usage.The physician decided to go in with the drug coated balloon and the dissection extended from the original.A stent was then placed across the dissection.An evercross pta balloon was attempted to cross the newly deployed stent but it failed.There was not damage to device packaging.There was no issues noted when removing device from hoop/tray.The device was prepped per ifu with no issued identified.There was severe resistance encountered when advancing the device.The device was safely removed from the patient.A nanocross pta balloon was used to cross the lesion and complete the procedure.There was no further patient injury reported.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10161559
Report Number9612164-2020-02220
Device Sequence Number3573245
Product Code ONU
UDI-Device Identifier00643169975019
UDI-Public00643169975019
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2021
Device Model NumberADM05020013P
Device Catalogue NumberADM05020013P
Device Lot Number0009316080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight79